# SDR UIEA2020121502583

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,338 hours, 19,327 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 9811013
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT WARNING A RIGHT PRSOV VALVE OPEN SIGNAL WAS NOT DETECTED.  THE PRSOV OPEN POSITION SWITCH HAS FAILED IN THE VALVE NOT OPEN POS.  THE VALVE IS NORMALLY EXPECTED TO BE OPEN WHEN THE ENGINE IS RUNNING AT MIN IDLE THROTTLE SETTING AND THE BLEED VALVE IS SWITCHED.  REMOVED AND REPLACED VALVE ASSEMBLY PRESSURE REGULATION, IAW AMM 36-11-09.  PENDING FOR LEAK CHECK.  PERFORMED OP/LEAK CHECK, IAW 767 AMM 36-11-09.  OPERATIONS CHECK FOUND NORMAL, NO LEAKS NOTED.
